Fixed gain off-line estimators of ARMA parameters

Gerencsér, László (1996) Fixed gain off-line estimators of ARMA parameters. JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL, 6 (1). pp. 53-78.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1079

Update Item Update Item